yes yes yes
I was just feeling a bit hyper about two days ago. Then the next afternoon, I crashed...chills, fatigue, aches, you name it.
I also have Hashi's...(antibodies over 1000 IU/ml)...I am on meds..50 mcg levothyroxine ..for about 3 1/2 weeks.
back and forth from hypo to hyper is all part of the process...on those days when your thyroid decides to kick in while you're on the meds, you may experience hyper symptoms. For me those days are not that many since I was already pretty hypo by the time I started the therapy.
You can go from hypo to hyper from many related issues of hashis:
1) As hashis damages the thyroid it may release extra hormone at times
2) Can damage part of the gland leaving it dead, while another part with a hot nodule
3) Variable release of hormone faster than the TSH feedback loop can respond. (such as remaining tissue functioning off and on)
There is know clear way of adjusting meds by how you feel from day to day or week to week. You would swing your levels all over the place causing a lot of stress on the body and also the adrenal glands.
Some folks have had RAI treatment to kill of their thyroid gland with Hashis to avoid the swings.
So are you supossed to continue to take your meds at the same doseage while you are going thru this? I kept taking my .75 Levoxyl and for 7 months it felt toxic! I stopped completely a couple of days ago to give my body a rest! It already seems to have calmed down a bit.. What are your thoughts?
So am I to continue taking the same does of meds while this is going on? I kept taking the .75 Levoxyl and for 7 months I have felt toxic! I stopped taking it altogether 4 days ago to give my system a rest! What are your thoughts on this?
I am not on meds because my numbers are all normal My tsh is 1.7. I am STILL waiting for my latest labs. The only thing that is off is my antibodies and I have two large nodules. I am so sick of messing with this. I was a hot, miserable person this morning and now I am freezing cold and wishing it weren't June so I could crank the heat on.